# SDR FDEA201311022671

- Difficulty date: November 2, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 27,290 hours, 14,345 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 32052213
- Part serial: 12066
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON APPLYING TAKEOFF POWER, RECEIVED A MASTER CAUTION AND ECAM NR 1 PRESSURIZED.  NR 1 ENGINE THRUST REVERSER PRSOV AND DPV REPLACED IAW AMM 78-31-05 AND 78-31-06.  THRUST REVERSER OPS CHECKED AND ENGINE GROUND POWER RUNS CARRIED OUT, SYS OPS CHECKED GOOD IAW 78-31-00.  ENGINE GROUND RUN CARRIED OUT IAW AMM 71-00-00, SYS OPS SATISFACTORY.
